RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1964, Volume 4, Number 2, Pages 211–221 (Mi zvmmf7752)  

This article is cited in 9 scientific papers (total in 9 papers)

The expansion of algebraic numbers into continued fractions

A. D. Bruno

Moscow

Full text: PDF file (1127 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1964, 4:2, 1–15

Bibliographic databases:

Received: 07.05.1962

Citation: A. D. Bruno, “The expansion of algebraic numbers into continued fractions”, Zh. Vychisl. Mat. Mat. Fiz., 4:2 (1964), 211–221; U.S.S.R. Comput. Math. Math. Phys., 4:2 (1964), 1–15

Citation in format AMSBIB
\Bibitem{Bru64}
\by A.~D.~Bruno
\paper The expansion of algebraic numbers into continued fractions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1964
\vol 4
\issue 2
\pages 211--221
\mathnet{http://mi.mathnet.ru/zvmmf7752}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0163884}
\zmath{https://zbmath.org/?q=an:0154.30204}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1964
\vol 4
\issue 2
\pages 1--15
\crossref{https://doi.org/10.1016/0041-5553(64)90102-8}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7752
  • http://mi.mathnet.ru/eng/zvmmf/v4/i2/p211

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. I. Fel'dman, A. B. Shidlovskii, “The development and present state of the theory of transcendental numbers”, Russian Math. Surveys, 22:3 (1967), 1–79  mathnet  crossref  mathscinet  zmath
    2. A. D. Bryuno, “Universalnoe obobschenie algoritma tsepnoi drobi”, Chebyshevskii sb., 16:2 (2015), 35–65  mathnet  elib
    3. N. M. Dobrovolskii, N. N. Dobrovolskii, “O minimalnykh mnogochlenakh ostatochnykh drobei dlya algebraicheskikh irratsionalnostei”, Chebyshevskii sb., 16:3 (2015), 147–182  mathnet  elib
    4. A. D. Bryuno, “Ot diofantovykh priblizhenii do diofantovykh uravnenii”, Preprinty IPM im. M. V. Keldysha, 2016, 001, 20 pp.  mathnet
    5. N. M. Dobrovol'skii, I. N. Balaba, I. Yu. Rebrova, N. N. Dobrovol'skii, “On Lagrange algorithm for reduced algebraic irrationalities”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2016, no. 2, 27–39  mathnet
    6. A. I. Aptekarev, M. L. Yattselev, “Priblizheniya algebraicheskikh funktsii ratsionalnymi — funktsionalnye analogi diofantovykh approksimatsii”, Preprinty IPM im. M. V. Keldysha, 2016, 084, 24 pp.  mathnet  crossref
    7. A. D. Bryuno, “Ot diofantovykh priblizhenii do diofantovykh uravnenii”, Chebyshevskii sb., 17:3 (2016), 38–52  mathnet  elib
    8. A. D. Bryuno, “Vychislenie osnovnykh edinits chislovykh kolets s pomoschyu obobschënnoi tsepnoi drobi”, Preprinty IPM im. M. V. Keldysha, 2017, 046, 28 pp.  mathnet  crossref
    9. N. M. Dobrovolskii, N. N. Dobrovolskii, D. K. Sobolev, V. N. Soboleva, “Klassifikatsiya chisto-veschestvennykh algebraicheskikh irratsionalnostei”, Chebyshevskii sb., 18:2 (2017), 98–128  mathnet  crossref  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:289
    Full text:184
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020